# SDR GLBA98069

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120096
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp Socket
- Part number: 9923068118149
- Condition: Failed
- Location: Yaw Dampener
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

YAW DAMPENER LIGHT BULB FELL OUT OF SOCKET.  SHORTED OUT TO GROUND.  SMOKE CAME INTO COCKPIT.  RETURNED TO GATE.  YAW DAMPENER LIGHT BULB REMOVED FROM DEFECTIVE SOCKET AND MEL'D.  (X)
